# SDR CALA0000342

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 44,675 hours, 20,144 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT PYLON SIDEWALL INNER SKIN AT ACCESS NR 5824R.  A DOUBLER WAS INSTALLED IAW ECRA 5430-01204.
